|testosterone supplementation side effects
Oct 25, 2010
hi there, i really enjoyed reading your response under 'testosterone supplementation' dated 10/16. in it you mention some of the side effects of supplementation and how some providers may not know how to address them. i am currently blessed with a great healthcare provider and he has me on testim for test. supplementation. my problem is i get very itchy nipples, and even get lactation in the left one...there is a lump that on occasion gets tender on the same left side. the doctor did say he thinks i'm suffering from gynecomastia. he's not suggested anything to treat this...do you have any suggestions of things i can bring up with him regarding treating this issue? i appreciate any guidance you can give me...and thank you for your important contributions to this forum!
| Response from Mr. Vergel
You may want to talk to him about getting a prescription for Arimidex, and estrogen receptor blocker. Testosterone can be converted to estradiol, a female hormone, in some men with a lot of aromatase, an enzyme that converts testosterone to the female hormone. As men age and as men get fatter, their aromatase activity increases. Arimidex is used off label at 0.25 mg per day to help decrease gynecomastia that has not progressed to an irreversible point. Some insurance companies do not want to pay for it. Remember to cut the small 1 mg pill in fourths since it is dispensed in 1 mg doses. More on "Testosterone: A Man's Guide"
Nelson How to buy the book
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Getting A Prescription For Testosterone
- Herpes After Precum Touching Vagina Worried I Have HIV
- Itchy Red Spots After Touching Vaginal Fluid Sign Of HIV AIDS
- Neuropathy After Vaginal Sex Sign Of HIV AIDS
- Painful Urination After French Kissing Worried I Have HIV
- Sore On Mouth After Touching Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.